# SDR ABXA2023011612

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 52,259 hours, 23,191 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 602
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S EHSI DISPLAY FAILED INFLIGHT AFTER FAILURE STRONG ODOR OF BURNT ELECTRONICS. AIRCRAFT COMPLETED FLIGHT AND LANDED WITH OUT FURTHER INCIDENT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE REMOVED AND REPLACED COPILOTS EHS DISPLAY IAW B767 AMM 31-41-01 OPS CHECK GOOD, AIRCRAFT CLEARED FOR RETURN TO SERVICE
